Please use this identifier to cite or link to this item:
Title: Local polynomial convexity of union of two graphs with CR isolated singularities
Authors: Kieu, Phuong Chi
Keywords: Local polynomial convexity;CR isolated singularities
Issue Date: 2008
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 24;No. 1 (2008)
Abstract: We give sufficient conditions so that the union of two graphs with CR isolated singularities in is locally polynomially convex at a singularly point. Using this result and some ideas in previous work, we obtain a new result about local approximation continuous function.
Description: p. 6-10
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 137.pdf
  • Description : 
  • Size : 3.18 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.